| Model Number |
3189 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/15/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Reporter phone number: (b)(6).The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient's lead was fractured.As a result, the lead was explanted and replaced.No further information is available.